# SDR CA110315004

- Difficulty date: March 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 1,630 hours
- Engine: Lyc HIO360G1A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 269A6035023
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,945 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION 600 HOURS/ANNUAL, WE PERFORMED VISUAL INSPECTION OF THE TAIL ROTOR BLADES AND OBSERVED A SPANWISE CRACKS AT THE TRAILING EDGE SKINS . ACCORDING TO THE MANUFACTURER SCHWEIZER, NO CRACKS ARE ALLOWED AT THE TAIL ROTOR.
